# SDR CA120912004

- Difficulty date: September 11, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7921 · Engine Oil Cooler
- Part: Actuator
- Part number: 800600M03
- Condition: Failed
- Location: Oil Cooler Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

(CAN) AN ACFT EXPERIENCED A HIGH OIL TEMP EVENT AND THE CREW SHUTDOWN THE NR 1 ENGINE IAW CHECKLIST.  THE NR 1 ENG OIL TEMP WAS 125 DEGREES.  ON-CALL MAINTENANCE VERIFIED OIL COOLER DOOR ACTUATOR FAILED OPS CHECK.  BYPASS VALVE AND OIL COOLER DOOR ACTUATOR TO BE REPLACED.
